# SDR SWAA2017030112220

- Difficulty date: February 26, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 64,643 hours, 50,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD OUTBOARD EMERGENCY FLASHLIGHT SECURING STRAP BROKEN.    R & R THE STRAP IAW AMM.
